Sphaeronycteris Peters 1882

Wilson, Don E. & Reeder, DeeAnn, 2005, Order Chiroptera - Family Phyllostomidae, Mammal Species of the World: a Taxonomic and Geographic Reference (3 rd Edition), Volume 1, Baltimore: The Johns Hopkins University Press, pp. 395-426 : 424

publication ID

https://doi.org/ 10.5281/zenodo.7316519

DOI

https://doi.org/10.5281/zenodo.11326860

persistent identifier

https://treatment.plazi.org/id/FE55A599-F31A-1483-DA60-C0D3E8EBD961

treatment provided by

Guido

scientific name

Sphaeronycteris Peters 1882
status

 

Kingdom

Animalia

Phylum

Chordata

Class

Mammalia

Order

Chiroptera

Family

Phyllostomidae

Loc

Sphaeronycteris Peters 1882

Wilson, Don E. & Reeder, DeeAnn 2005
2005
Loc

Sphaeronycteris

Peters 1882: 988
1882
GBIF Dataset (for parent article) Darwin Core Archive (for parent article) View in SIBiLS Plain XML RDF